# SDR USAA2011071800016

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 68,010 hours, 30,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3656
- Condition: Defective
- Location: Cabin
- Part time: 33,298 hours, 13,832 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED STEP 12 OF WEEKLY CHECK.  REMOVED AND REPLACED RIGHT SIDE EMERGENCY LIGHT POWER SUPPLY IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
